Journal of Applied Probability

Undiscounted Markov chain BSDEs to stopping times

Samuel N. Cohen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider backward stochastic differential equations in a setting where noise is generated by a countable state, continuous time Markov chain, and the terminal value is prescribed at a stopping time. We show that, given sufficient integrability of the stopping time and a growth bound on the terminal value and BSDE driver, these equations admit unique solutions satisfying the same growth bound (up to multiplication by a constant). This holds without assuming that the driver is monotone in y, that is, our results do not require that the terminal value be discounted at some uniform rate. We show that the conditions are satisfied for hitting times of states of the chain, and hence present some novel applications of the theory of these BSDEs.

Article information

Source
J. Appl. Probab., Volume 51, Number 1 (2014), 262-281.

Dates
First available in Project Euclid: 25 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jap/1395771428

Digital Object Identifier
doi:10.1239/jap/1395771428

Mathematical Reviews number (MathSciNet)
MR3189456

Zentralblatt MATH identifier
06295056

Subjects
Primary: 60J27: Continuous-time Markov processes on discrete state spaces
Secondary: 93E20: Optimal stochastic control 94C05: Analytic circuit theory

Keywords
BSDE Markov chain uniform ergodicity risk averse control non-Ohmic circuit

Citation

Cohen, Samuel N. Undiscounted Markov chain BSDEs to stopping times. J. Appl. Probab. 51 (2014), no. 1, 262--281. doi:10.1239/jap/1395771428. https://projecteuclid.org/euclid.jap/1395771428


Export citation